Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the Koszul complex


Authors: J. A. Eagon and M. M. Fraser
Journal: Proc. Amer. Math. Soc. 19 (1968), 251-252
MSC: Primary 13.40
DOI: https://doi.org/10.1090/S0002-9939-1968-0218344-7
MathSciNet review: 0218344
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.40

Retrieve articles in all journals with MSC: 13.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0218344-7
Article copyright: © Copyright 1968 American Mathematical Society